Volume 3 Number 3 (May 2013)
Home > Archive > 2013 > Volume 3 Number 3 (May 2013) >
IJAPM 2013 Vol.3(3): 167-172 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2013.V3.199

Bargmann Symmetry Constraint and Binary Nonlinearization of Super Guo Hierarchy

Si-Xing Tao

Abstract—An explicit Bargmann symmetry constraint is computed and its associated binary nonlinearization of Lax pairs is carried out for the super Guo hierarchy. Under the obtained symmetry constraint, the n-th flow of the super Guo hierarchy is decomposed into two super finite –dimensional integrable Hamiltonian systems, which defined over the super symmetry manifold R4N|2N with the corresponding dynamical variables x and tn. The integrals of motion required for Liouville integrability are explicitly given.

Index Terms—Symmetry constraint, binary nonlinearization, super guo hierarchy, super finitee-dimensional integrable hamiltonian systems.

S.-X. Tao is with School of Mathematics and Information Science, Shangqiu Normal University, Henan, Shangqiu 476000, China (email: taosixing@163.com).

Cite:Si-Xing Tao, "Bargmann Symmetry Constraint and Binary Nonlinearization of Super Guo Hierarchy," International Journal of Applied Physics and Mathematics vol. 3, no. 3, pp. 167-172, 2013.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org